Please choose
neu: RTF !
 Research Report for 2010

Abteilung für Reine Mathematik

Prof. Dr. Stefan Kebekus

Eckerstraße 1
79104 Freiburg
Tel: +49 761 203-5536 Fax: +49 761 203-5541
Email stefan.kebekus@math.uni-freiburg.de

Scientific Employees

  • Dr. Daniel Greb
  • Dr. Andreas Höring
  • Dr. Sebastian Neumann, DFG
  • Dipl.-Math. Patrick Graf
  • Dr. Alex Küronya, DFG
  • Dipl.-Math. Daniel Lohmann
Entries in "Who is Who"

Main Research

  • Algebraische Geometrie

Scientific and Research Projects

  • DFG-Research Group 790 Classification of algebraic surfaces and compact complex manifolds.
    • Project Manager: Prof. Dr. Fabrizio Catanese (Bayreuth)
    • Start/End of project: 01.02.2007 until 27.05.2013
    • Project Details

Scientific publications

Journal Articles:
  • Bauer T, Funke M, Neumann S: Counting Zariski chambers on del Pezzo surfaces J. Algebra, 2010; 324 (1): 92-101. (download: http://arxiv.org/abs/0912.0958)
  • Greb, D.: Rational singularieties and quotients by holomorphic group actions. Ann Scuola Norm-sci, 2010; accepted. : http://preprint arXiv: 0906.4623, 2009 (in Druck)
  • Greb, D.: Projectivity of analytic Hilbert and Kaehler quotients. Transactions of the American Mathematical Society, 2010; 362: 3243-3271. : http://dx.doi.org/:10.1090/S0002-9947-10-05000-2
  • Greb, D.: Compact Kähler quotients of algebraic varieties and geometric invariant theory. Adv Math, 2010; 224: 401-431. : http://dx.doi.org/10.1016/j.aim.2009.11.013
  • Greb, D.: Rational singularieties and quotients by holomorphic group actions. Ann Scuola Norm-sci, 2010. (in Druck)
  • Greb D: Projectivity of analytic Hilbert and Kaehler quotients Transaction of the American Mathematical Society, 2010; 362: 3243-3271. : http://10.1090/S0002-9947-10-05000-2
  • Kebekus, S., Greb, D., Kovács, S.: Extension theorems for differential forms and Bogomolov-Sommese vanishing on log canonical varieties. Compos Math, 2010; 146: 193-219. : http://DOI:10.1112/S0010437X09004321
  • Kebekus, S., Kovács, S.: The structure of surfaces and threefolds mapping to the moduli stack of canonically polarized manifolds. Duke Math J, 2010; 155 (1): 1-33. (download: http://arxiv.org/abs/0812.2305)
  • Kebekus, S., Kousidis, St., Lohmann, D.: Deformations along subsheaves. l'Enseignement Mathématique, 2010; 56: 287-313.
  • Kebekus S, Kousidis S, Lohmann D: Deformations along subsheaves L'Enseignement Mathématiques, 2010; 56: 287-313. (download: http://arxiv.org/abs/0905.2749)
  • Küronya A: Positivity on subvarieties and vanishing of higher cohomology preprint Universität Freiburg, 2010 (online). (download: http://arxiv.org/abs/1012.1102) (in Druck)
Book Chapters:
  • Greb, D., Heinzner, P.: Kaehlerian Reduction in Steps. In: H.E. A. Campbell, Al Helminck, H. Kraft and D. Wehlau (Hrsg.): Symmetry and Spaces (in Honor of Gerry Schwarz) Boston: Birkhäuser, 2010; 63-82 (Progress in Mathematics 278).
Other publications (type Sonstiges):
  • Kebekus S: Moduli spaces in algebraic geometry Oberwolfach Reports, 2010; 7 (1) : 55-107.

Special Scientific Activities

Scientific Dissertations

  • Neumann, Sebastian: A decomposition of the moving cone of a projective manifold according to the Harder-Narasimhan filtration of the tangent bundle. (Supervisor Prof. Dr. Stefan Kebekus), 2010.

Guest Scientists:

  • Ph.D. Ann Lemahieu, Universität Leuven, Belgien, 01.09.2010 bis 31.08.2011